Alert archive / Nebraska / Tornado Warnings in 2006
Tornado Warning 16, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Apr 6, 2006, 6:28 PM CDT for Gage County, Nebraska. It was in force for 22 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2006, 6:28 PM CDT (23:28 UTC)
- Expired
- Apr 6, 2006, 6:50 PM CDT
- In force
- 22 min
- Issued by
- NWS Omaha, NE
- Area
- Counties, with a storm outline in the text
County Gage County, NE
The radar
The Omaha radar (KOAX), 107 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 6:30 PM CDT | TORNADO 0 | 6 S Adams, NE | AN F0 TORNADO TOUCHED DOWN ABOUT 5 TO 6 MILES SOUTH OF ADAMS. ON THE GROUND FOR ABOUT 5 MILES WITH A PATH WIDTH OF ABOUT 200 YARDS. LIFTED ABOUT 1/2 MILE SOUTHWEST OF ADAMS. |
| Apr 6, 6:35 PM CDT | TSTM WND DMG | Adams, NE | SHED DESTROYED BY 70 TO 80 MPH WINDS |
| Apr 6, 6:35 PM CDT | TSTM WND GST 80 | Adams, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 12:43 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.5 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 349 J/kg
- Mixed-layer CIN
- -546 J/kg
- Mixed-layer LCL
- 922 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KOAX 062328 TOROAX NEC067-070000- /O.NEW.KOAX.TO.W.0016.060406T2328Z-060407T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 628 PM CDT THU APR 6 2006 THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A * TORNADO WARNING FOR... NORTHEAST GAGE COUNTY IN SOUTHEAST NEBRASKA * UNTIL 700 PM CDT * AT 627 PM CDT...RADAR INDICATED A SEVERE STORM CAPABLE OF PRODUCING A TORNADO. THE MOST DANGEROUS PART OF THE STORM WAS LOCATED 6 MILES SOUTH OF ADAMS...OR ABOUT 13 MILES NORTHEAST OF BEATRICE...MOVING NORTH AT 45 MPH. * THE TORNADO WILL BE NEAR... ADAMS THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR A PIECE OF STURDY FURNITURE. IF A BASEMENT IS NOT AVAILABLE...SEEK SHELTER ON THE LOWEST LEVEL OF THE BUILDING. GO TO AN INTERIOR ROOM OR HALLWAY. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. LAT...LON 4028 9668 4027 9645 4052 9645 4053 9665 $$ DEWALD/CZ
1 follow-up statement
000 WWUS53 KOAX 062350 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 651 PM CDT THU APR 6 2006 NEC067-070001- /O.CAN.KOAX.TO.W.0016.000000T0000Z-060407T0000Z/ GAGE NE- 651 PM CDT THU APR 6 2006 ...THE TORNADO WARNING FOR GAGE COUNTY IS CANCELLED... THIS STORM HAS DECREASED IN STRENGTH...AND THE WARNING WHICH WAS IN EFFECT HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING FOR SOUTHEASTERN NEBRASKA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING FOR NORTHEASTERN NEBRASKA. LAT...LON 4028 9668 4027 9645 4052 9645 4053 9665 $$ DEWALD/CZ
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Apr 6, 1:53 PM CDT, 4 hours 35 minutes earlier.
Area forecast discussion, Apr 6, 1:53 PM CDT, 4 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
153 PM CDT THU APR 6 2006
.DISCUSSION...
FORECAST CONCERNS WILL BE ONGOING CONVECTIVE SEVERE WEATHER...THEN
PRECIPITATION AND POTENTIAL FOR HEAVY RAIN...THEN STRONG WINDS ON THE
BACKSIDE OF THE SYSTEM LATER TONIGHT INTO FRIDAY AFTERNOON.
LATEST SFC ANALYSIS HAS LOW PRES CENTERED WEST OF CNK WITH ANOTHER
WEAKER AREA OF LOW PRES NORTH TOWARD ORD AND ALSO SW WEST OF LBL
KANSAS. TEMPS AROUND AROUND 80 FM TQE TO BIE WITH SFC DEWPOINTS IN
THE 50S. THE DRY LINE IS WEST OF RSL KS. BASED ON SFC
ANALYSIS...INITIAL THREAT WITH DEEPER MOISTURE AND DRY PUNCH FM
CNTRL INTO NE KS. SPC SUPERCELL PARAMETERS HIGHLIGHTING NE KS AND
THIS WILL CHANGE AS THE AFTERNOON PROGRESSES. THE 18Z TOP
SOUNDING STILL HAD A BIT OF A CAP TO OVERCOME WITH -286 J/KG. THE
OAX SOUNDING WAS LAUNCHED ABOUT AN HOUR AGO AND THE SOUNDING JUST
CAME IN. STILL A CAP OF -217 J/KG TO OVERCOME...BUT ONCE THIS IS
ELIMINATED...STORMS SHOULD TAKE OFF. SPC CONTINUES THE HIGH RISK
OVER SE NEB WITH A MODERATE RISK FARTHER N. VISIBLE STLT SHOWING
STORMS STARTING TO GO IN CNTRL KS. A MODIFIED SOUNDING OVER SE NEB
SHOWS THE CAP IS NEARLY GONE...SO WILL LIKELY GO INTO WARNING MODE
SHORTLY. SFC MOISTURE CONVERGENCE TAKING PLACE NEAR THE LOW IN NEB
S INTO KS AND ACRS SE NEB. DEEP LYR CONVERGENCE IS NR THE FBY
AREA. SBCAPES ARE AROUND 2000 J/KG ACRS ERN NEB AND ARE EXPECTED
TO INCREASE TO AROUND 3000 K/KG. WITH STEEP LAPSE RATES IN PLACE
AND BRN SHEAR OF 30-50 M2/S2 AND EXPECTED TO INCREASE AND FOCUS
OVER SE NEB. PDS TORNADO WATCH APPEARS WELL PLACED OVER ALL OF SE
NEB INTO KS AND GOES THRU 02Z. STEEP LAPSE RATES AND LIFT CONTINUE
INTO THE EVENING...THUS ADDITIONAL WATCHES MAY BE NEEDED. BEYOND
SEVERE WEATHER THREAT INTO THIS EVENING...WILL TRANSITION TO HEAVY
RAIN AND WIND ADVISORY THREAT INTO FRIDAY.
HAVE ISSUED A FLOOD WATCH FOR NORTHEAST NEBRASKA SOUTH INTO THE
DAVID CITY AND JEFFERSON COUNTY DUE TO ANTECEDENT SOIL CONDITIONS
AND LOW 1 TO 2 INCH GUIDANCE ON FLOODING
HAVE ISSUED A WIND ADVISORY FOR LATE TONIGHT THRU FRIDAY AFTERNOON
FOR NORTHEAST NEBRASKA AND MONONA COUNTY. LATER SHIFTS WILL NEED
TO ASSESS AND IF THINGS GO AS EXPECTED...WOULD HAVE TO EXPAND
FARTHER SOUTH THURSDAY AS WIND RATCHET UP.
FRIDAY NIGHT THE LOW WEAKENS AS IT MOVES INTO MISSOURI WITH
DECREASING SFC WINDS. HIGH PRESSURE AND DRY CONDITIONS ARE
EXPECTED SATURDAY WITH RETURN FLOW INCREASING SUNDAY.
THE EXTENDED SUNDAY NIGHT THRU WEDNESDAY...THE MID LEVEL RIDGE
SUNDAY TRANSITIONS TO SW FLOW ALOFT MONDAY. THERE IS A LEAD WAVE
MOVING INTO THE PLAINS MONDAY NIGHT AND TUESDAY WITH THE MAIN MID
LEVEL TROF OFF THE WEST COAST. WITH THE CONTINUED DISPARITY IN
TIMING AND STRENGTH IN THE OUTPERIODS...MAINTAINED A DRY FCST THRU
MONDAY...THEN GRADUALLY INCREASE CHC OF PRECIP MONDAY NIGHT AND
CONTINUE THRU TUESDAY NIGHT. LEFT HIGHS AND LOWS MOSTLY ABOVE
NORMAL.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLOOD WATCH FROM 4 PM CDT THIS AFTERNOON THROUGH FRIDAY
AFTERNOON FOR NEZ011-NEZ012-NEZ015-NEZ016-NEZ017-NEZ018-
NEZ030-NEZ031-NEZ032-NEZ033-NEZ034-NEZ042-NEZ043-NEZ044-
NEZ050-NEZ065-NEZ078-NEZ088.
WIND ADVISORY FROM 1 AM TO 4 PM CDT FRIDAY FOR NEZ011-NEZ012-
NEZ015-NEZ016-NEZ017-NEZ018-NEZ030-NEZ031-NEZ032-NEZ033-
NEZ034-NEZ042-NEZ043-NEZ044.
IA...FLOOD WATCH FROM 4 PM CDT THIS AFTERNOON THROUGH FRIDAY
AFTERNOON FOR IAZ043.
WIND ADVISORY FROM 1 AM TO 4 PM CDT FRIDAY FOR IAZ043.
&&
ZAPOTOCNYHazardous weather outlook, Apr 6, 11:46 AM CDT, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1146 AM CDT THU APR 6 2006 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-062300- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- 1146 AM CDT THU APR 6 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT A SIGNIFICANT SEVERE WEATHER EVENT APPEARS LIKELY FOR EASTERN NEBRASKA AND SOUTHWEST IOWA THIS AFTERNOON AND EVENING. THERE IS A HIGH RISK FOR SEVERE THUNDERSTORMS OVER SOUTHEAST NEBRASKA... GENERALLY SOUTH OF A LINE FROM SEWARD TO LINCOLN TO NEBRASKA CITY. A MODERATE RISK OF SEVERE EXISTS FOR THE REMAINDER OF EASTERN NEBRASKA AND ALL OF SOUTHWEST IOWA. AN AREA OF LOW PRESSURE WILL CONTINUE TO DRIFT SOUTH TOWARD THE KANSAS AND NEBRASKA BORDER THROUGH EARLY EVENING. THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP ALONG A DRY LINE THAT EXTENDS SOUTHWARD FROM THE LOW ACROSS CENTRAL NEBRASKA BY 2 TO 4 PM WHEN THE CAP SUFFICIENTLY WEAKENS. DUE TO VERY STRONG INSTABILITY AND WIND SHEAR IN THE ATMOSPHERE...SUPERCELL STORMS WILL BE LIKELY. THE STORMS WILL INITIALLY AFFECT AN AREA FROM COLUMBUS SOUTHWARD TO FAIRBURY...BUT SHOULD DEVELOP EASTWARD INTO THE REMAINDER OF EASTERN NEBRASKA AND SOUTHWEST IOWA THROUGH EARLY EVENING. IN ADDITION...THUNDERSTORMS MAY DEVELOP EASTWARD ALONG A WARM FRONT THAT EXTENDS INTO EASTERN NEBRASKA AND SOUTHWEST IOWA. GOLF BALL SIZE OR LARGER AND DAMAGING WINDS WILL BE THE MAIN HAZARDS. HOWEVER...THERE WILL BE A CHANCE OF TORNADOES TOO...ESPECIALLY ACROSS SOUTHEAST NEBRASKA. THE SEVERE WEATHER THREAT IS EXPECTED TO DIMINISH BY LATE IN THE EVENING AS THE ATMOSPHERE BEGINS TO STABILIZE. IN ADDITION TO THE THREAT OF SEVERE WEATHER...HEAVY RAIN IS ALSO LIKELY OVER A PORTION OF THE FORECAST AREA TONIGHT. THIS WOULD GENERALLY BE ALONG AND WEST OF A LINE FROM BEATRICE TO LINCOLN TO ONAWA IOWA. SOME FLASH FLOODING MAY BE POSSIBLE IN THESE AREAS AND A FLOOD WATCH WILL LIKELY BE ISSUED FOR THESE AREAS. VERY STRONG WINDS ARE ALSO EXPECTED TONIGHT ACROSS NORTHEAST NEBRASKA AS THE POWERFUL LOW PRESSURE DEEPENS OVER SOUTHERN NEBRASKA. WINDS OF 30 TO 40 MPH WITH GUSTS TO NEAR 45 MPH ARE POSSIBLE OVERNIGHT AND A WIND ADVISORY WILL LIKELY BE ISSUED FOR THESE AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY VERY STRONG WINDS WILL CONTINUE ON FRIDAY AS THE LOW PRESSURE AREA MOVES INTO THE MISSISSIPPI RIVER VALLEY. NORTHERLY WINDS OF 30 TO 40 MPH WITH HIGHER GUSTS WILL BE POSSIBLE THROUGH MUCH OF THE DAY. AREAS OF HEAVY RAIN MAY ALSO PERSIST ACROSS NORTHEAST NEBRASKA THROUGH THE MORNING ALSO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON AND EVENING. EMERGENCY MANAGERS AND SPOTTER GROUPS ACROSS THE AREA ARE ENCOURAGED TO MONITOR THIS SEVERE WEATHER SITUATION CLOSELY AND BE PREPARED TO MOBILIZE QUICKLY. A MEDIA AND EMERGENCY MANAGER CONFERENCE CALL WILL BE HELD AT 1230 PM THIS AFTERNOON. PLEASE USE THE NUMBER AND PASSCODE THAT HAVE ALREADY BEEN SENT TO YOU. DEWALD
In the hours before
Special weather statement, Apr 6, 5:35 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 535 PM CDT THU APR 6 2006 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-062330- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- INCLUDING THE CITIES OF...ALBION...AUBURN...BEATRICE...BELLEVUE... BLAIR...BLOOMFIELD...CLARINDA...COLUMBUS...COUNCIL BLUFFS...CRETE... DAVID CITY...FAIRBURY...FALLS CITY...FREMONT...GLENWOOD...HARLAN... HARTINGTON...LINCOLN...LOGAN...NEBRASKA CITY...NELIGH...NORFOLK... OMAHA...ONAWA...PAWNEE CITY...PENDER...PIERCE...PLATTSMOUTH... RED OAK...SCHUYLER...SEWARD...SIDNEY...STANTON...TECUMSEH... TEKAMAH...WAHOO...WAYNE...WEST POINT 535 PM CDT THU APR 6 2006 ...WARNING DECISION UPDATE FOR SOUTHEAST NEBRASKA... AT 22Z SUPERCELL THUNDERSTORM IN EASTERN WASHINGTON COUNTY CONTINUES TO BE A CONCERN FOR SOUTHERN GAGE COUNTY DURING THE NEXT HOUR. CIRCULATION IN THIS SUPERCELL HAS RECYCLED SOUTHWEST OF MARYSVILLE KS. THIS STORM HAS HAD A HISTORY OF PRODUCING TORNADOES. LOW LEVEL SHEAR AND HELICITY IS INCREASING OVER THE AREA AND SOUTHEAST NEBRASKA WILL BE IN A FAVORABLE TORNADO AREA FOR THE NEXT SEVERAL HOURS. FURTHER TO THE NORTH OVER BOONE AND PLATTE COUNTIES...STORMS HAVE PRODUCED 3/4 INCH HAIL. THESE STORMS ARE MULTICELL IN CHARACTER. SMITH
Local storm report, Apr 6, 5:40 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
540 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HAIL 2 SW FAIRBURY 40.12N 97.20W
04/06/2006 E0.75 INCH JEFFERSON NE EMERGENCY MNGR
&&
SKLocal storm report, Apr 6, 5:53 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
553 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM TORNADO 2 S ODELL 40.02N 96.80W
04/06/2006 F2 GAGE NE EMERGENCY MNGR
MULTIPLE VORTEX TORNADO ON THE GROUND.
&&
SKLocal storm report, Apr 6, 5:59 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
559 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 4 W ST. EDWARD 41.57N 97.94W
04/06/2006 E0.75 INCH BOONE NE TRAINED SPOTTER
0550 PM HAIL LINDSAY 41.70N 97.69W
04/06/2006 M0.75 INCH PLATTE NE TRAINED SPOTTER
&&
SKLocal storm report, Apr 6, 6:09 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
609 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL ALBION 41.69N 98.00W
04/06/2006 E0.75 INCH BOONE NE LAW ENFORCEMENT
&&
SKSpecial weather statement, Apr 6, 6:24 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 624 PM CDT THU APR 6 2006 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-070030- ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS- FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON- MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE- PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD- SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE- INCLUDING THE CITIES OF...ALBION...AUBURN...BEATRICE...BELLEVUE... BLAIR...BLOOMFIELD...CLARINDA...COLUMBUS...COUNCIL BLUFFS...CRETE... DAVID CITY...FAIRBURY...FALLS CITY...FREMONT...GLENWOOD...HARLAN... HARTINGTON...LINCOLN...LOGAN...NEBRASKA CITY...NELIGH...NORFOLK... OMAHA...ONAWA...PAWNEE CITY...PENDER...PIERCE...PLATTSMOUTH... RED OAK...SCHUYLER...SEWARD...SIDNEY...STANTON...TECUMSEH... TEKAMAH...WAHOO...WAYNE...WEST POINT 624 PM CDT THU APR 6 2006 ...WARNING DECISION UPDATE FOR SOUTHEAST NEBRASKA... AT 23Z CIRCULATION IN TORNADIC SUPERCELL THUNDERSTORM IN GAGE COUNTY APPEARS TO BE BROADENING. CHARACTER OF STORMS MAY BE EVOLVING INTO A LINE WITH LEWPS ALONG THE LINE. SYSTEM MAY BE EVOLVING INTO A WIND THREAT AS IT MOVES NORTH NORTHEAST. WITH SURFACE DEW-POINTS LOWER IN THE LIONCOLN AREA...LCL LEVELS WILL BE HIGHER LEADING TO AN ENVIRONMENT LESS SUPPORTIVE OF TORNADOES. GREATER LOW LEVEL SHEAR AND HELICITY REMAINS NEAR THE WARM-FRONT ACROSS NORTHEASTERN NEBRASKA. ALSO CAPE IS HIGHER NEAR THE WARM-FRONT. AS CELLS IN BOONE...PIERCE...MADISON AND ANTELOPE COUNTIES MOVE NORTH INTO A MORE FAVORABLE SUPERCELL ENVIRONMENT...THEY WILL HAVE TO BE MONITORED CLOSELY FOR POSSIBLE TORNADO DEVELOPMENT. SMITH
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 12:11 PM CDT | Flood Watch | OAX | Antelope, Boone, Burt, Butler, Cedar, Colfax and 12 more | 15 hr |
| Apr 6, 12:22 PM CDT | Wind Advisory | OAX | Antelope, Boone, Burt, Butler, Cedar, Colfax and 12 more | 28 hr |
| Apr 6, 4:38 PM CDT | Severe Thunderstorm Warning | OAX | Boone | 52 min |
| Apr 6, 4:51 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 54 min |
| Apr 6, 5:29 PM CDT | Severe Thunderstorm Warning | OAX | Boone | 31 min |
| Apr 6, 5:30 PM CDT | Tornado Warning | OAX | Gage | 60 min |
| Apr 6, 5:35 PM CDT | Severe Thunderstorm Warning | OAX | Platte | 22 min |
| Apr 6, 5:40 PM CDT | Severe Thunderstorm Warning | OAX | Saline | 50 min |
| Apr 6, 5:59 PM CDT | Severe Thunderstorm Warning | OAX | Boone | 29 min |
| Apr 6, 6:13 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster | 62 min |
| Apr 6, 6:17 PM CDT | Flash Flood Warning | OAX | Gage | 3 hr |
| Apr 6, 6:17 PM CDT | Severe Thunderstorm Warning | OAX | Seward | 28 min |
| Apr 6, 6:33 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Saunders | 27 min |
| Apr 6, 6:56 PM CDT | Severe Thunderstorm Warning | OAX | Butler | 34 min |
| Apr 6, 6:58 PM CDT | Severe Thunderstorm Warning | OAX | Saunders | 32 min |
Nearby
Tornado Warnings in Nebraska, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.